# SDR AALA202005219006

- Difficulty date: May 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 23,038 hours, 4,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT. CORROSION ON CABIN FLOOR STRUCTURE (SILL) NEAR DOOR R4 AFT GIRT BAR FITTING AT FR68, STR23R, -Y1732. CUTOUT DAMAGED AREA FABRICATED REPAIR ANGLE AND FILLER AND INSTALLED IAW SRM 53-41-14-300-001 REPAIR #7.
